Hi TICKEDOFFWITHLYME - welcome to our community.
Because you had the burning on your scalp prior to the antibiotics when you colored your hair...it makes me think it's not the Bactrim...but a symptom of lyme..or Bart.
But, since bactrim can cause (rarely) Stevens Johnson syndrome...which is serious...I'd be concerned, too.
I think switching from bactrim to another antibiotic would be best at this time for ease of mind.
Once the burning goes away, you can go back on antibiotics....you can take Rifampin for bart (instead of bactrim) and it's actually more effective.
Since you are new here, it would be helpful for you to read through the information in the thread: "New to Lyme?..Start Here!" It's packed full of useful information.
Are you on a good detox schedule? Detoxing can help lessen and alleviate herxing caused by the die-off.
Make sure you are drinking lots of water.
Take something for liver support. (eg. Milk thistle seed extract)
Daily probiotics for gut health
One of my favorite detox methods is having a warm epsom salt bath. If you do this...the first time you will want to start of with just a few minutes in the bath. And warm...not hot.
Here's a website with lots of detox ideas:www.tiredoflyme.com/detox-methods.html
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi